# SDR 2013FA0000185

- Difficulty date: June 28, 2012
- Submitted: March 22, 2013
- Operation: General aviation
- Aircraft: N677BC
- Make and model: Beech 200BEECH
- Aircraft serial: BB86
- Engine: Pwa PT6*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BD56985
- Condition: Failed
- Location: Rt Otbd Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ACFT EXPERIENCED AN ASYMMETRICAL FLAP CONDITION.  PROTECTION CIRCUIT WORKED APPROPRIATELY, BUT CREW NOTICED INTERFERENCE WITH AILERON, DECLARED AN EMERGENCY AND LANDED SAFELY.  ON INVESTIGATION, TROUBLE WAS FOUND TO BE IN THE AFT INBD BEARING.  THE "HAT SECTION" OF BEARING HAD WORN THROUGH ITS SUPPORTING RIB UNTIL IT BROKE.
